# SDR IPXA13177773

- Difficulty date: March 18, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 11,115 hours, 7,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN RT FR12 STIFFENER FITTING IS CRACKED.  R & R MAIN CABIN FR12 RT STIFFENER FITTING IAW EO A300-5310-23539-C, APPENDIX E.
